Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 340159, 11 pages
http://dx.doi.org/10.1155/2014/340159
Research Article

Uniqueness and Existence of Solution for a System of Fractional -Difference Equations

1College of Mathematics and Physics, Lanzhou Jiaotong University, Lanzhou 730070, China
2School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Received 28 March 2014; Revised 27 May 2014; Accepted 13 June 2014; Published 7 July 2014

Academic Editor: Felix Sadyrbaev

Copyright © 2014 Wen-Xue Zhou and Hai-zhong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Xue Zhou and Hai-zhong Liu, “Uniqueness and Existence of Solution for a System of Fractional -Difference Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 340159, 11 pages, 2014. doi:10.1155/2014/340159